# SDR CA050915004

- Difficulty date: September 15, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,140 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bolt
- Part number: AN3H32A
- Condition: Broken
- Location: Vane
- Component: Inertial Vane C
- Component part number: 1099100341
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ENTERED DEFECT IN JOURNEY LOGBOOK, (RT ANTI-ICE LIGHT ON.  VISUAL INSPECTION INDICATES BY-PASS DOOR FULLY DOWN, DEFLECTOR DOOR HALF WAY DOWN).  MAINTENANCE CREW FOUND A BOKEN BOLT IN LINKAGE P/N AN3H-32A. (REFER TO IPC 30-20-02 PAGE 0 ITEM 35) RT ENGINE COMPRESSOR CHECKED FOR FOD DAMAGE.  NO DEFECTS FOUND.  THE BOLT WAS REPLACED, SYSTEM CHECKED AND AIRCRAFT RETURNED TO SERVICE.
